Alert archive / California / Winter Storm Warnings in 2012
Winter Storm Warning 3, NWS Hanford, CA
NWS Hanford, CA issued this winter storm warning at Feb 28, 2012, 1:24 PM PST. It took effect at Feb 29, 2012, 2:00 AM PST. It was in force for 25 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2012, 1:24 PM PST (21:24 UTC)
- In effect from
- Feb 29, 2012, 2:00 AM PST
- Expired
- Mar 1, 2012, 2:53 AM PST
- In force
- 25 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
406 WWUS46 KHNX 282124 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 124 PM PST TUE FEB 28 2012 CAZ096-290600- /O.NEW.KHNX.WS.W.0003.120229T1000Z-120301T1000Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 124 PM PST TUE FEB 28 2012 ...WINTER STORM WARNING IN EFFECT FROM 2 AM WEDNESDAY TO 2 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND STRONG WINDS...WHICH IS IN EFFECT FROM 2 AM WEDNESDAY TO 2 AM PST THURSDAY FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. * SNOW ACCUMULATIONS: 1 TO 2 FEET. * TIMING: 2 AM WEDNESDAY TO 2 AM THURSDAY PST. * LOCATIONS INCLUDE: SHAVER LAKE...YOSEMITE VALLEY * WINDS: SOUTH WINDS 25 TO 30 MPH WITH GUSTS TO AROUND 60 MPH...SOUTHWEST 50 TO 70 MPH WITH GUSTS TO AROUND 110 MPH OVER HIGHER ELEVATIONS. * IMPACTS: HIGH IMPACT AREA WILL BE THE YOSEMITE VALLEY FLOOR. ACCUMULATING SNOWFALL WILL MAKE TRAVEL VERY DIFFICULT IN THE PARK. ROADS LEADING INTO AND OUT OF TH YOSEMITE NATIONAL PARK WILL BE DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ CAZ093-290600- /O.NEW.KHNX.WW.Y.0006.120229T1000Z-120301T1000Z/ MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- 124 PM PST TUE FEB 28 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 2 AM WEDNESDAY TO 2 AM PST THURSDAY ABOVE 3000 FEET... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER WEATHER ADVISORY ABOVE 3000 FEET FOR SNOW...WHICH IS IN EFFECT FROM 2 AM WEDNESDAY TO 2 AM PST THURSDAY FOR THE MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS. * SNOW ACCUMULATIONS: 4-6 INCHES. * ELEVATION: ABOVE 3000 FEET. * TIMING: 2 AM WEDNESDAY TO 2 AM THURSDAY PST. * LOCATIONS INCLUDE: OAKHURST...AHWAHNEE...JERSYDALE * IMPACTS: TRAVEL ALONG HIGHWAYS 41...168...180 AND 140 ABOVE 3000 FEET WILL BE DIFFICULT AND DANGEROUS. ROAD CLOSURES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ BARLOW WEATHER.GOV/HANFORD
6 follow-up statements
879 WWUS46 KHNX 290525 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 925 PM PST TUE FEB 28 2012 CAZ096-291330- /O.CON.KHNX.WS.W.0003.120229T1000Z-120301T1000Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 925 PM PST TUE FEB 28 2012 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 2 AM WEDNESDAY TO 2 AM PST THURSDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 2 AM WEDNESDAY TO 2 AM PST THURSDAY FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. * SNOW ACCUMULATIONS: 1 TO 2 FEET. * TIMING: 2 AM WEDNESDAY TO 2 AM THURSDAY PST. * LOCATIONS INCLUDE: SHAVER LAKE...YOSEMITE VALLEY. * WINDS: SOUTH WINDS 25 TO 30 MPH WITH GUSTS TO AROUND 60 MPH... SOUTHWEST 50 TO 70 MPH WITH GUSTS TO AROUND 110 MPH OVER HIGHER ELEVATIONS. * IMPACTS: HIGH IMPACT AREA WILL BE THE YOSEMITE VALLEY FLOOR. ACCUMULATING SNOWFALL WILL MAKE TRAVEL VERY DIFFICULT IN THE PARK. ROADS LEADING INTO AND OUT OF YOSEMITE NATIONAL PARK WILL BE DANGEROUS. CARRY CHAINS AND BE PREPARED FOR ROAD CLOSURES OR DELAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ CAZ093-291330- /O.CON.KHNX.WW.Y.0006.120229T1000Z-120301T1000Z/ MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- 925 PM PST TUE FEB 28 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 2 AM WEDNESDAY TO 2 AM PST THURSDAY ABOVE 3000 FEET... A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT FROM 2 AM WEDNESDAY TO 2 AM PST THURSDAY FOR THE MARIPOSA...MADERA AND FRESNO COUNTY FOOTHILLS. * SNOW ACCUMULATIONS: 4-6 INCHES. * ELEVATION: ABOVE 3000 FEET. * TIMING: 2 AM WEDNESDAY TO 2 AM THURSDAY PST. * LOCATIONS INCLUDE: THE HIGHER FOOTHILLS ABOVE MARIPOSA AND OAKHURST. * IMPACTS: TRAVEL ALONG HIGHWAYS 41...168...180 AND 140 ABOVE 3000 FEET WILL BE DIFFICULT AND DANGEROUS. ROAD CLOSURES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ SANGER WEATHER.GOV/HANFORD
896 WWUS46 KHNX 291316 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 516 AM PST WED FEB 29 2012 CAZ096-292230- /O.CON.KHNX.WS.W.0003.000000T0000Z-120301T1000Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 516 AM PST WED FEB 29 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 AM PST THURSDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 AM PST THURSDAY FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. * SNOW ACCUMULATIONS: 1 TO 2 FEET. * TIMING: HEAVIER SNOW SHOWERS BEGINNING LATER THIS MORNING AND CONTINUING THROUGH 2 AM PST THURSDAY. * LOCATIONS INCLUDE: SHAVER LAKE...YOSEMITE NATIONAL PARK. * WINDS: SOUTH WINDS 25 TO 30 MPH WITH GUSTS TO AROUND 60 MPH... SOUTHWEST 50 TO 70 MPH WITH GUSTS TO AROUND 110 MPH OVER HIGHER ELEVATIONS. * IMPACTS: HIGH IMPACT AREA WILL BE THE YOSEMITE VALLEY FLOOR. ACCUMULATING SNOWFALL WILL MAKE TRAVEL VERY DIFFICULT IN THE PARK. ROADS LEADING INTO AND OUT OF YOSEMITE NATIONAL PARK WILL BE DANGEROUS. CARRY CHAINS AND BE PREPARED FOR ROAD CLOSURES OR DELAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ CAZ093-292230- /O.CON.KHNX.WW.Y.0006.000000T0000Z-120301T1000Z/ MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- 516 AM PST WED FEB 29 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST THURSDAY ABOVE 3000 FEET... A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT UNTIL 2 AM PST THURSDAY FOR THE MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS. * SNOW ACCUMULATIONS: 4-6 INCHES. * ELEVATION: ABOVE 3000 FEET. * TIMING: HEAVIER SNOW SHOWERS BEGINNING LATER THIS MORNING AND CONTINUING THROUGH 2 AM PST THURSDAY. * LOCATIONS INCLUDE: THE HIGHER FOOTHILLS ABOVE MARIPOSA AND OAKHURST. * IMPACTS: TRAVEL ALONG HIGHWAYS 41...168...180 AND 140 ABOVE 3000 FEET WILL BE DIFFICULT AND DANGEROUS. ROAD CLOSURES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR ICE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ JEB WEATHER.GOV/HANFORD
110 WWUS46 KHNX 292215 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 215 PM PST WED FEB 29 2012 CAZ096-010600- /O.CON.KHNX.WS.W.0003.000000T0000Z-120301T1000Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 215 PM PST WED FEB 29 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 AM PST THURSDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 AM PST THURSDAY FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. * SNOW ACCUMULATIONS: 1 TO 2 FEET. * TIMING: HEAVIER SNOW SHOWERS WILL CONTINUE THROUGH 2 AM PST THURSDAY. * LOCATIONS INCLUDE: SHAVER LAKE...YOSEMITE VALLEY. * WINDS: SOUTH WINDS 25 TO 30 MPH WITH GUSTS TO AROUND 60 MPH. SOUTHWEST WINDS 50 TO 70 MPH WITH GUSTS TO AROUND 110 MPH OVER HIGHER ELEVATIONS. * IMPACTS: HIGH IMPACT AREA WILL BE THE YOSEMITE VALLEY FLOOR. ACCUMULATING SNOWFALL WILL MAKE TRAVEL VERY DIFFICULT IN THE PARK. ROADS LEADING INTO AND OUT OF YOSEMITE NATIONAL PARK WILL BE DANGEROUS. CARRY CHAINS AND BE PREPARED FOR ROAD CLOSURES OR DELAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ CAZ093-010600- /O.CON.KHNX.WW.Y.0006.000000T0000Z-120301T1000Z/ MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- 215 PM PST WED FEB 29 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST THURSDAY ABOVE 3000 FEET... A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT UNTIL 2 AM PST THURSDAY FOR THE MARIPOSA...MADERA AND FRESNO COUNTY FOOTHILLS. * SNOW ACCUMULATIONS: 4 TO 6 INCHES. * ELEVATION: ABOVE 3000 FEET. * TIMING: HEAVIER SNOW SHOWERS BEGINNING LATER THIS MORNING AND CONTINUING THROUGH 2 AM PST THURSDAY. * LOCATIONS INCLUDE: THE HIGHER FOOTHILLS ABOVE MARIPOSA AND OAKHURST. * IMPACTS: TRAVEL ALONG HIGHWAYS 41...168...180 AND 140 ABOVE 3000 FEET WILL BE DIFFICULT AND DANGEROUS. ROAD CLOSURES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR ICE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ SANGER WEATHER.GOV/HANFORD
135 WWUS46 KHNX 292219 CCA WSWHNX URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE HANFORD CA 218 PM PST WED FEB 29 2012 CAZ096-010615- /O.CON.KHNX.WS.W.0003.000000T0000Z-120301T1000Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 218 PM PST WED FEB 29 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 AM PST THURSDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 AM PST THURSDAY FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. * SNOW ACCUMULATIONS: 1 TO 2 FEET. * TIMING: HEAVIER SNOW SHOWERS WILL CONTINUE THROUGH 2 AM PST THURSDAY. * LOCATIONS INCLUDE: SHAVER LAKE...YOSEMITE VALLEY. * WINDS: SOUTH WINDS 25 TO 30 MPH WITH GUSTS TO AROUND 60 MPH. SOUTHWEST WINDS 50 TO 70 MPH WITH GUSTS TO AROUND 110 MPH OVER HIGHER ELEVATIONS. * IMPACTS: HIGH IMPACT AREA WILL BE THE YOSEMITE VALLEY FLOOR. ACCUMULATING SNOWFALL WILL MAKE TRAVEL VERY DIFFICULT IN THE PARK. ROADS LEADING INTO AND OUT OF YOSEMITE NATIONAL PARK WILL BE DANGEROUS. CARRY CHAINS AND BE PREPARED FOR ROAD CLOSURES OR DELAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ CAZ093-010615- /O.COR.KHNX.WW.Y.0006.000000T0000Z-120301T1000Z/ MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- 218 PM PST WED FEB 29 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST THURSDAY ABOVE 3000 FEET... A WINTER WEATHER ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT UNTIL 2 AM PST THURSDAY FOR THE MARIPOSA...MADERA AND FRESNO COUNTY FOOTHILLS. * SNOW ACCUMULATIONS: 4 TO 6 INCHES. * ELEVATION: ABOVE 3000 FEET. * TIMING: HEAVIER SNOW SHOWERS WILL CONTINUE THROUGH 2 AM PST THURSDAY. * LOCATIONS INCLUDE: THE HIGHER FOOTHILLS ABOVE MARIPOSA AND OAKHURST. * IMPACTS: TRAVEL ALONG HIGHWAYS 41...168...180 AND 140 ABOVE 3000 FEET WILL BE DIFFICULT AND DANGEROUS. ROAD CLOSURES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR ICE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ SANGER WEATHER.GOV/HANFORD
761 WWUS46 KHNX 010400 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 800 PM PST WED FEB 29 2012 CAZ096-011200- /O.EXT.KHNX.WS.W.0003.000000T0000Z-120302T0000Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 800 PM PST WED FEB 29 2012 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 PM PST THURSDAY... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 4 PM PST THURSDAY FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. * SNOW ACCUMULATIONS: TOTAL ACCUMULATIONS OF 1 TO 2 FEET. * TIMING: SNOW SHOWERS WILL CONTINUE THROUGH THURSDAY AFTERNOON BEFORE DIMINISHING. * LOCATIONS INCLUDE: SHAVER LAKE...YOSEMITE VALLEY. * WINDS: SOUTH WINDS 25 TO 30 MPH WITH GUSTS TO AROUND 60 MPH. SOUTHWEST WINDS 50 TO 70 MPH WITH GUSTS TO AROUND 110 MPH OVER HIGHER ELEVATIONS. * IMPACTS: HIGH IMPACT AREA WILL BE THE YOSEMITE VALLEY FLOOR. ACCUMULATING SNOWFALL WILL MAKE TRAVEL VERY DIFFICULT IN THE PARK. ROADS LEADING INTO AND OUT OF YOSEMITE NATIONAL PARK WILL BE DANGEROUS. CARRY CHAINS AND BE PREPARED FOR ROAD CLOSURES OR DELAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ CAZ093-011200- /O.EXT.KHNX.WW.Y.0006.000000T0000Z-120302T0000Z/ MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- 800 PM PST WED FEB 29 2012 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 4 PM PST THURSDAY ABOVE 3000 FEET... THE WINTER WEATHER ADVISORY ABOVE 3000 FEET IS NOW IN EFFECT UNTIL 4 PM PST THURSDAY FOR THE MARIPOSA...MADERA AND FRESNO COUNTY FOOTHILLS. * SNOW ACCUMULATIONS: TOTAL ACCUMULATIONS OF 4 TO 6 INCHES. * ELEVATION: ABOVE 3000 FEET. * TIMING: SNOW SHOWERS WILL CONTINUE THROUGH THURSDAY AFTERNOON BEFORE DIMINISHING. * LOCATIONS INCLUDE: THE HIGHER FOOTHILLS ABOVE MARIPOSA AND OAKHURST. * IMPACTS: TRAVEL ALONG HIGHWAYS 41...168...180 AND 140 ABOVE 3000 FEET WILL BE DIFFICULT AND DANGEROUS. ROAD CLOSURES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR ICE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ SANGER WEATHER.GOV/HANFORD
931 WWUS46 KHNX 011053 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 253 AM PST THU MAR 1 2012 CAZ096-011200- /O.CAN.KHNX.WS.W.0003.000000T0000Z-120302T0000Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 253 AM PST THU MAR 1 2012 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WINTER STORM WARNING FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. SNOWFALL HAS TAPERED OFF SIGNIFICANTLY OVERNIGHT. WHILE THERE WILL STILL BE SCATTERED SNOW SHOWERS THROUGH THE DAY...ONLY LOCALIZED ACCUMULATIONS OF AN INCH OR TWO ARE EXPECTED. $$ CAZ093-011200- /O.CAN.KHNX.WW.Y.0006.000000T0000Z-120302T0000Z/ MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- 253 AM PST THU MAR 1 2012 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WINTER WEATHER ADVISORY FOR THE MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS. THE THREAT OF FURTHER ACCUMULATIONS BELOW 4000 FEET HAS DIMINISHED. HOWEVER...THE MAY STILL BE A FEW RAIN AND SNOW SHOWERS TODAY. ANY PERSISTENT SNOW SHOWERS COULD PRODUCE AN INCH OF SNOW. $$ BINGHAM WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this winter storm warning went out at Feb 28, 10:37 AM PST, 2 hours 47 minutes earlier.
Area forecast discussion, Feb 28, 10:37 AM PST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 1037 AM PST TUE FEB 28 2012 .SYNOPSIS... A BRIEF DRY SPELL TODAY WHILE TEMPERATURES REMAIN ON THE COOL SIDE. ANOTHER SYSTEM IS FORECAST TO ARRIVE WEDNESDAY BRINGING WITH IT THE NEXT CHANCE OF PRECIPITATION FOR THE REGION AND WINDY CONDITIONS. && .DISCUSSION... FOCUSING ON UPCOMING SYSTEM AS NEW GUIDANCE IS CONSIDERABLY WETTER AND FASTER THAN PREVIOUS THINKING. WILL BE NOT MAKING ANY CHANGES AT THIS TIME AS MODELS ARE STILL COMING IN. CURRENT FORECAST FOR TODAY LOOKS ON TRACK AND WILL KEEP AS IS. UPPER TROUGH HAS KICKED EAST AND WEAK SHORT WAVE RIDGING IN PLACE FOR TODAY IN ADVANCE OF APPROACHING SYSTEM. TIMING ON THE NEXT SYSTEM IS FASTER AND IS NOW LOOKING WETTER BASED ON THE NAM AND GFS. THE 00Z ECMWF IS ALSO PAINTING PLENTY OF QPF MAINLY ACROSS YOSEMITE. SREF QPF MODEL PLUMES ARE INDICATING AROUND A THIRD OF AN INCH OF RAIN ACROSS THE NRN SJV TO LESS THAN A TENTH OF AN INCH NEAR BFL. WILL SEE WHAT NEW ECMWF SHOWS BEFORE GOING TO PRESS WITH ANY NON ROUTINE PRODUCTS. UNSETTLED CONDITIONS THROUGH THURSDAY AS MOIST ONSHORE FLOW WITH WEAK PERTURBATIONS MOVING INLAND WILL KEEP SHOWERS AROUND ON THURSDAY. UPPER RIDGE RETURNS FOR THE WEEKEND AND A POSSIBLE FOG SCENARIO MAY SET UP...DEPENDING ON HOW MUCH MOISTURE GETS INTO THE SOIL. HOWEVER...THE SUN IS BECOMING STRONGER NOW AND FOG IS BECOMING LESS OF A THREAT AS WE MOVE INTO MARCH. SO WHATEVER DEVELOPS WILL BURN OFF BY MID MORNING. EXTENDED IS VERY UNCERTAIN AT THIS TIME WITH VERY LOW CONFIDENCE FOR EARLY NEXT WEEK. THE GFS AND 00Z ECMWF ARE AT ODDS ATTM AND WILL PUNT FOR NOW WITH CONTINUED DRY CONDITIONS. && .AVIATION... LOCAL MVFR CEILINGS ALONG THE WEST SLOPES OF THE SIERRA AND THE NORTH FACING SLOPES OF THE TEHACHAPI MOUNTAINS THROUGH 20Z WEDNESDAY WITH IMPROVEMENT TO VFR THEREAFTER. AREAS OF MVFR CEILINGS AND VISIBILITIES IN PRECIPITATION IN THE SIERRA NEAR YOSEMITE FROM 12Z TO 18Z WEDNESDAY. VFR CONDITIONS CAN BE EXPECTED ELSEWHERE ACROSS THE CENTRAL CALIFORNIA INTERIOR THROUGH 18Z WEDNESDAY. && .AIR QUALITY ISSUES... NONE. && .HNX WATCHES/WARNINGS/ADVISORIES... NONE. && PUBLIC...JDB AVN/FW...BEAN SYNOPSIS...PJ WEATHER.GOV/HANFORD
Hazardous weather outlook, Feb 28, 3:54 AM PST, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 354 AM PST TUE FEB 28 2012 CAZ095-291200- KERN COUNTY MOUNTAINS- 354 AM PST TUE FEB 28 2012 ...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 4AM PST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. ANDERSEN CAZ098-099-291200- INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 354 AM PST TUE FEB 28 2012 ...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 4AM PST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY DESERTS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. ANDERSEN
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 1:24 PM PST | Winter Weather Advisory | HNX | 37 hr | |
| Feb 28, 1:39 PM PST | Wind Advisory | HNX | 56 hr |
Nearby
Winter Storm Warnings in California, 2012Every winter storm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.